# SDR UALA2011100505405

- Difficulty date: October 3, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 82,000 hours, 13,179 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 68
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING SELECT BUTTON ON MAIN CONTROL PANEL INTERMITTENT.  REPLACED AFCS MODE CONTROL PANEL PER MM.  AIRCRAFT RETURNED TO CAT III STATUS PER MM.
